# SDR SWAA2022020767069

- Difficulty date: February 3, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737*
- Aircraft serial: 29838
- Aircraft time: 62,392 hours, 36,690 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

194E HAS SEVERAL MOUNT HOLES CRACKED ; 194E HAS SEVERAL MONT HOLES CRACKED / [01] REMOVED AND REPLACED 194E PANEL
